IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 4897 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
Read this article

 


    Article Cited by others

ORIGINAL ARTICLE

Topical corticosteroid abuse on the face: A prospective, multicenter study of dermatology outpatients

Saraswat Abir, Lahiri Koushik, Chatterjee Manas, Barua Shyamanta, Coondoo Arijit, Mittal Asit, Panda Saumya, Rajagopalan Murlidhar, Sharma Rajeev, Abraham Anil, Verma Shyam B, Srinivas C R

Year : 2011| Volume: 77| Issue : 2 | Page no: 160-166

   This article has been cited by
 
1 Rebounding triad (severe itching, dryness and burning) after facial corticosteroid discontinuation defines a specific class of corticosteroid-dependent dermatitis
Xiao Xiao,Hongfu Xie,Dan Jian,Yuxuan Deng,Xiang Chen,Ji Li
The Journal of Dermatology. 2015; 42(7): 697
[Pubmed]  [Google Scholar] [DOI]
2 Medication misuse in India: a major public health issue in India
G. Porter,N. Grills
Journal of Public Health. 2015;
[Pubmed]  [Google Scholar] [DOI]
3 A systematic review of topical corticosteroid withdrawal (“steroid addiction”) in patients with atopic dermatitis and other dermatoses
Tamar Hajar,Yael A. Leshem,Jon M. Hanifin,Susan T. Nedorost,Peter A. Lio,Amy S. Paller,Julie Block,Eric L. Simpson
Journal of the American Academy of Dermatology. 2015;
[Pubmed]  [Google Scholar] [DOI]
4 Dermatoses secondary to Indian cultural practices
Sudip Kumar Ghosh,Debabrata Bandyopadhyay
International Journal of Dermatology. 2013; : n/a
[Pubmed]  [Google Scholar] [DOI]
5 Steroid Dermatitis Resembling Rosacea: A Clinical Evaluation of 75 Patients
Ammar F. Hameed
ISRN Dermatology. 2013; 2013: 1
[Pubmed]  [Google Scholar] [DOI]

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow